# SDR SIMA201018301

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 12,973 hours, 11,320 cycles
- Engine: Rroyce AE3007A1
- Engine time: 21,404 hours, 18,987 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Smoke
- Location: Nr 1 Engine
- Part time: 21,404 hours, 18,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN FLIGHT AND NOTICED THE NR 1 ENGINE SMOKING AFTER SHUTDOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW WC 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.   THE CAUSE OF THE SMOKE WAS DETERMINED TO BE MADE BY THE NR 7 CARBON SEAL.
